MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. IMMULITE 2000 XPI; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

SIEMENS HEALTHCARE DIAGNOSTICS INC. IMMULITE 2000 XPI; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Model Number N/A
Medical Device Problem Code Smoking (1585)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A united states (us) customer contacted a siemens customer care center to report sample valve jam errors and a puff of smoke and temporary burning smell when attempting to home all motors.The siemens customer service engineer (cse) was dispatched to the customer¿s site and evaluated the system.The cse found that the dual resolution dilutor (drd) assembly had to be replaced.After replacement of the drd assembly the system was operational.The customer is operational, and the reported complaint is resolved by standard service actions.The immulite 2000 xpi system is performing as intended.A product performance issue has not been identified.No further evaluation of the device is required.
 
Event or Problem Description
The customer reported that when processing samples, the immulite 2000 xpi instrument serial number (b)(6) displayed the following sample valve jam errors: - 281 - sample valve has jammed while homing.- 579 - corrective jam actions has also jammed going into pause mode.- 581 - homing sample devices resulted in a jam returning to pause mode.Prior to contacting technical support for assistance, the customer attempted to home all motors in diagnostics, and reported hearing a "pop" and observing a puff of smoke from the sample valve area.Customer reported a brief burning smell.There was no impact to patient results.There were no flames observed.The burning smell was temporary.There were no injuries or exposure to a potentially dangerous chemical or hazardous material due to the puff of smoke.The fire department was not called.The lab was not evacuated.

Brand Name
IMMULITE 2000 XPI
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
62 flanders bartley rd
flanders NJ 07836
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
62 flanders bartley rd
flanders NJ 07936
Manufacturer Contact
karen confort
333 coney st.
east walpole, MA 02032
3392069063
MDR Report Key23076398
Report Number2247117-2025-00005
Device Sequence Number9996777
Product Code JJE
UDI-Device Identifier00630414945422
UDI-Public(01)00630414945422
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K970227
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number10373214
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/10/2025
Initial Report FDA Received Date09/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown